Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The number of zeroes of an analytic function in a cone


Author: Carlos A. Berenstein
Journal: Bull. Amer. Math. Soc. 81 (1975), 213-214
MSC (1970): Primary 32A30, 31B05, 32C25
DOI: https://doi.org/10.1090/S0002-9904-1975-13717-7
MathSciNet review: 0357832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C.A. Berenstein, An estimate for the number of zeroes of analytic functions in n-dimensional cones, Technical Report TR 74-46, University of Maryland, 1974. MR 430292
  • 2. P. Lelong, Propriétés métriques des variétés analytiques complexes définies par une equation, Ann. Sci. École Norm. Sup. (3) 67 (1950), 393-419. MR 13, 932. MR 47789
  • 3. B. Ja. Levin, Distribution of zeroes of entire functions, GITTL, Moscow, 1956; English transl., Transl. Math. Monographs, vol. 5, Amer. Math. Soc., Providence, R. I., 1964. MR 19, 402; 28 #217. MR 156975
  • 4. W. Stoll, Value distribution theory, part B, Dekker, 1973. MR 590434

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32A30, 31B05, 32C25

Retrieve articles in all journals with MSC (1970): 32A30, 31B05, 32C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13717-7

American Mathematical Society